Follow-up to Treatment Question
Jul 21, 2005
Dr. Young, thank you for your assistance answering my questions. Today is day 5 of my Sustiva/Truvada therapy and I have had no side effects whatsoever. Well, okay, I experienced what some dizziness and lightheadedness as I have felt in the past on "E," but without the "roll." Anyway, that's in the past, but the feeling was quite similar. Those are the only side effects I have had, though. No GI issues, no vivid dreams, nothing. The Truvada is obviously not bothering me either as I take them bother together -- both within 15 minutes of the time I took them the night before, varying between 2 and 2:30 a.m. (my work schedule is on the late side).
Anyway, I very much appreciate your assistance and the great job you're doing here in keeping us informed and answering all of our questions!
Response from Dr. Young
JC- Thanks for your follow up. I'm glad to hear that your first days on treatment haven't been much of a bother. Keep up the adherence, drop our readers a follow up from time to time-- it'll be a really valuable blog. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Heterosexual Male To Catch Hiv?
- If You Have A White Hairy Tongue Does That Mean You Have Hiv?
- Hemoglobin Levels And Hiv
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Amount Of Vaginal Fluid For Hiv Risk
- Taking Truvada In The Morning Vs The Evening
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.